# SDR AWXA200500385

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON RIGHT AFT OUTBOARD WEB BETWEEN BS 996 AND BS 1016, RBL 44 AND RBL 46.  MAINTENANCE REMOVED DAMAGED RIGHT AFT OUTBOARD WEB FROM BS 996 TO BS 1016, RBL 44 TO RBL 46; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-45855; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
